Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Schatzmann, E; Gerrard, R; Barbour, A D (1986). Measures of niche overlap. I. IMA J. Math. Appl. Med. Biol., 3(2):99-113.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:39
Last Modified:23 Nov 2012 13:00
Publisher:UNSPECIFIED
ISSN:0265-0746
Citations:Google Scholar™
Scopus®. Citation Count: 3

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page